On the Bellman equations with varying control

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The value function is presented by minimisation of a cost functional over admissible controls. The associated first order Bellman equations with varying control are treated. It turns out that the value function is a viscosity solution of the Bellman equation and the comparison principle holds, which is an essential tool in obtaining the uniqueness of the viscosity solutions.

Original languageEnglish
Pages (from-to)51-62
Number of pages12
JournalBulletin of the Australian Mathematical Society
Volume53
Issue number1
Publication statusPublished - 1996 Feb 1
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this